# SDR ASAA2018081385755

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,800 hours, 3,496 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7400 · Ignition System
- Part: Fault Light
- Condition: False Activation
- Location: Nr 1 Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IGNITION A FAULT AFTER AIR START.   ACFT GROUNDED.   PERFORMED AN OPS CHECK OF THE NR 1 ENGINE IGNITION SYSTEM IAW AMM 74-00-00,  OPS CHECKED GOOD, NO FAULTS NOTED.   ACFT OK FOR SERVICE.
